# SDR KCSA071468

- Difficulty date: October 14, 2007
- Submitted: October 14, 2007
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 106,127 hours, 32,212 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON STIFFENER HORIZONTAL FLANGE CRACKED AT NAC STA 132, NAC WL 164.
